MathSciNet Relay Station
MathSciNet bibliographic data
MR1880345 60J60 (35A30 35K10 58J65 60G44)
Thieullen, Michèle Reciprocal diffusions and symmetries of parabolic PDE: the nonflat case. Potential Anal. 16 (2002), no. 1, 1–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement